MathSciNet Relay Station
MathSciNet bibliographic data
MR155319 (27 #5253) 55.40
Kan, Daniel M. On the $k$-cochains of a spectrum. Illinois J. Math. 7 1963 479–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement